All Title Author
Keywords Abstract

The p.q.-Baer Property of Skew Group Rings under Finite Group Action*

DOI: 10.4236/apm.2013.38089, PP. 666-669

Keywords: p.q.-Baer Property, Skew Group Ring, Group Action

Full-Text   Cite this paper   Add to My Lib


In this paper, Let R is a ring, G be a finite group of ring automorphisms of R. R*G denote the skew group ring of R under G. We investigate the right p.q.-Baer property of skew group rings under finite group action, Assume that R is a semiprime ring with a finite group G of X-outer ring automorphisms of R, then 1) R*G is p.q.-Baer if and only if R is G-p.q.-Baer; 2) if R is p.q.-Baer, then R*G is p.q.-Baer.


[1]  G. F. Birkenmeier, J. Y. Kim and J. K. Park, “Principally Quasi-Baer Rings,” Communications in Algebra, Vol. 29, No. 2, 2001, pp. 639-660.
[2]  G. F. Birkenmeier, H. E. Heatherly, J. Y. Kim and J. K. Park, “Triangular Matrix Representations,” Journal of Algebra, Vol. 230, No. 2, 2000, pp. 558-595.
[3]  G. F. Birkenmeier, J. Y. Kim and J. K. Park, “Quasi-Baer Ring Extensions and Biregular Rings,” Bulletin of the Australian Mathematical Society, Vol. 61, No. 1, pp. 39-52.
[4]  G. F. Birkenmeier, J. Y. Kim and J. K. Park, “A Sheaf Representation of Quasi-Baer Rings,” Journal of Pure and Applied Algebra, Vol. 146, No. 3, 2000, pp. 209-223.
[5]  G. F. Birkenmeier and J. K. Park, “Triangular Matrix Representations of Ring Extensions,” Journal of Algebra, Vol. 265, No. 2, 2003, pp. 457-477.
[6]  G. F. Birkenmeier, J. Y. Kim and J. K. Park, “Polynomial Extensions of Baer and Quasi-Baer Rings,” Journal of Pure and Applied, Vol. 159, No. 1, 2001, pp. 25-42.
[7]  W. E. Clark, “Twisted Matrix Units Semigroup Algebras,” Duke Mathematical Journal, Vol. 34, No. 3, 1967, pp. 417-423.
[8]  A. Pollingher and A. Zaks, “On Baer and Quasi-Baer Rings,” Duke Mathematical Journal, Vol. 37, No. 1, 1970, pp. 127-138.
[9]  G. F. Birkenmeier, “Idempotents and Completely Semiprime Ideals,” Communications in Algebra, Vol. 11, No. 6, 1983, pp. 567-580.
[10]  T. Y. Lam, “Lectures on Modules and Rings,” Springer, Berlin, 1998.
[11]  J. W. Fisher and S. Montgomery, “Semiprime Skew Group Rings,” Journal of Algebra, Vol. 52, No. 1, 1978, pp. 241-247.
[12]  S. Montgomery, “Outer Automorphisms of Semi-Prime Rings,” Journal London Mathematical Society, Vol. 18, No. 2, 1978, pp. 209-220.
[13]  K. Louden, “Maximal Quotient Rings of Ring Extensions,” Pacific Journal of Mathematics, Vol. 62, 1976, pp. 489-496.
[14]  J. Osterburg and J. K. Park, “Morita Contexts and Quotient Rings of Fixed Rings,” Houston Journal of Mathematics, Vol. 10, 1984, pp. 75-80.
[15]  G. F. Birkenmeier, J. K. Park and S. T. Rizvi, “Principally Quasi-Baer Ring Hulls: in Advances in Ring Theory,” In: D. V. Huynh and S. R. López-Permouth, Tends in Math., Birkhauser, Boston, 2010, pp. 47-61.
[16]  H. L. Jin, J. Doh and J. K. Park, “Group Actions on Quasi-Baer Rings,” Canadian Mathematical Bulletin, Vol. 52, 2009, pp. 564-582.
[17]  G. F. Birkenmeier, J. K. Park and S. T. Rizvi, “Hulls of Semiprime Rings with Applications to C* Algebras,” Journal of Algebra, Vol. 322, No. 2, 2009, pp. 327-352.
[18]  G. F. Birkenmeier, J. K. Park and S. T. Rizvi, “The Structure of Rings of Quotients,” Journal of Algebra, Vol. 321, No. 9, 2009, pp. 2545-2566.


comments powered by Disqus